Vol. 7, No. 7, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Analytic families of finite-slope Selmer groups

Jonathan Pottharst

Vol. 7 (2013), No. 7, 1571–1612
Abstract

We develop a theory of Selmer groups for analytic families of Galois representations, which are only assumed “ordinary” on the level of their underlying (φ,Γ)-modules. Our approach brings the finite-slope nonordinary case of Iwasawa theory onto an equal footing with ordinary cases in which p is inverted.

Keywords
Iwasawa theory, Selmer group, families of Galois representations, $(\varphi, \Gamma)$-modules
Mathematical Subject Classification 2010
Primary: 11R23
Secondary: 11R34, 12G05
Milestones
Received: 17 August 2011
Revised: 28 July 2012
Accepted: 17 December 2012
Published: 12 October 2013
Authors
Jonathan Pottharst
Department of Mathematics and Statistics
Boston University
111 Cummington Mall
Boston, MA
02215
United States